# SDR 2005UALA00903

- Difficulty date: August 27, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 38,365 hours, 8,127 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FLOOR PROXIMITY LIGHT AAT SEAT 1E INOP.  REPLACED EEL LAMP ASSY.
